# SDR FDEA201307281673

- Difficulty date: July 28, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N988FD
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 59,237 hours, 21,006 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141N842250
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS  325 -362 R1 DOOR LOWER SILL WEB FOUND CORRODED.  R & R WITH NEW WEB FABRICATED IAW DWG 141N8422, SHT 1, REV R AND INSTALLED IAW DWG   141N8422 SHT.1, REV R AND SRM 51-40-02, REV 109.  REPAIR IS MAJOR.
